By Topic

Robust stability of singularly perturbed discrete-delay systems

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Trinh, H. ; Dept. of Electr. & Electron. Eng., Melbourne Univ., Parkville, Vic., Australia ; Aldeen, M.

This paper presents new sufficient conditions for the robust stability of singularly perturbed discrete systems subjected to multiple delayed perturbations. For a given ε∈ [0, ε0], where ε0<ε*, a new criterion for finding the range of allowable bounds on the delayed perturbations is provided. A numerical example is given to illustrate the results

Published in:

Automatic Control, IEEE Transactions on  (Volume:40 ,  Issue: 9 )